# SDR 04FDEA02862

- Difficulty date: October 1, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 79,191 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC19912
- Condition: Corroded
- Location: Rt Ob Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH 8-5750-82047- RIGHT O/B HINGE LUG CORROSION REPAIR.  COMPLIED WITH EA 8-5750-82047 RIGHT O/B FLAP O/B HINGE LUG CORROSION REPAIR (P/N ARC 1991-2). AT MAE  ENT BY: 497234 RPT BY: 497234
